MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB213
Medical Device Problem Codes Self-Activation or Keying (1557); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: gastric sleeve case.Event description: the generator displayed an error code that said, "stuck button." additional information obtained from account manager via email on 09apr2025: the hand piece was plugged in and when they went to use it in the first activation, the generator said button stuck and they could not release the device jaws.So, they used and opened another one.They have not seen this happen before.Additional information obtained from account manager via email on 09apr2025: the generator was not turned off and on again.They heard the tone as usual and went to use it and got the error and it would not work.It was a gastric sleeve case.Intervention: opened another device.Patient status: patient is fine.
 
Additional Manufacturer Narrative
The event unit will not be returning to applied medical for evaluation, but a lot number was provided.A follow-up report will be submitted upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: gastric sleeve case.Event description: the generator displayed an error code that said "stuck button." additional information obtained from account manager via email on 09apr2025: the hand piece was plugged in and when they went to use it in the first activation, the generator said button stuck and they could not release the device jaws.So they used and opened another one.They have not seen this happen before.Additional information obtained from account manager via email on 09apr2025: the generator was not turned off and on again.They heard the tone as usual and went to use it and got the error and it would not work.It was a gastric sleeve case.Intervention: opened another device patient status: patient is fine.

Brand Name
VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21929020
Report Number2027111-2025-00498
Device Sequence Number9096250
Product Code GEI
UDI-Device Identifier00607915140809
UDI-Public(01)00607915140809
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K222284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB213
Device Catalogue Number101477724
Device Lot Number1530357
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown